Coumarin necrosis (Q84222)

From determinar.ia.br - Determine suas informações
Revision as of 09:34, 15 August 2026 by Determinaradmin (talk | contribs) (‎Changed label, description and/or aliases in pt-br, en)
Coumarin necrosis presents as sudden onset of severe pain and erythema in one or more localised areas of skin (typically of the breast, hip, buttock or thigh) a few days after commencing therapy with warfarin or other coumarin anticoagulant. The process may then rapidly progress to full thickness cutaneous infarction. A temporary imbalance of procoagulant and anticoagulant activity, in particular low levels of protein C, is thought to be responsible.
Language Label Description Also known as
default for all languages
ID_500349447
    English
    Coumarin necrosis
    Coumarin necrosis presents as sudden onset of severe pain and erythema in one or more localised areas of skin (typically of the breast, hip, buttock or thigh) a few days after commencing therapy with warfarin or other coumarin anticoagulant. The process may then rapidly progress to full thickness cutaneous infarction. A temporary imbalance of procoagulant and anticoagulant activity, in particular low levels of protein C, is thought to be responsible.

      Statements